# SDR C7WA200400074

- Difficulty date: January 11, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 3 THROTTLE VIBRATION FELT INFLIGHT ALL OTHER ENGINE INSTRUMENT AND INDICATIONS NORMAL, REF LOGPAGE NR 21307.  C1, C2, AND C3 DAMAGE FOUND, NR 3 ENGINE REPLACED, S/N OF INSTALLED ENGINE IS 654920.  (M)
